# SDR QXEA2013081501256

- Difficulty date: August 15, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 11,552 hours, 12,578 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS BULKHEAD PANEL TO RT OF MCD IS LOOSE.  SECURED LEFT FWD BULKHEAD BY CLOSING LATCH'S.  NO OTHER DEFECT NOTED. RETURNED TO SERVICE.
